# SDR AALA201904169003

- Difficulty date: April 13, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 59,618 hours, 22,641 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 93181
- Condition: Leaking
- Location: Apu Oil Sys
- Part time: 78,412 hours, 33,708 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DIRTY SOCK ODOR FROM COCKPIT TO AFT CABIN STARTED AFTER T.O. AND FOR 40 MIN INTO FLIGHT. MAINTENANCE FOUND THE OIL COOLER LEAKING AND DETERMINED THAT WAS THE CAUSE OF THIS EVENT. REMOVED AND REPLACED THE APU OIL COOLER IAW CARD 26L000049004. OPS AND LEAK CHECK GOOD.
